Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Sudden craving for sweets, frequent urination, difficulty sleeping, fatigue. Related symptoms?

Hi Doc,
I was just Googling my symptoms but perhaps you can help me, all the sudden, out of the blue, about a year ago I started craving sweets, mostly chocolate, mainly Reese cups to be exact, to the tune of a huge bag EVERY night and now have gained over 50 pounds :( ALso, I have to use the restroom at least 20 times a day, which makes for a very sleepless night needless to say. I also believe I am suffering from fatigue too, maybe due to the large amounts of sugar, Im not sure but might these symptoms be related?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You seem to be suffering from metabolic syndrome and the main features of this are
...obesity and specifically around waist.
...high triglycerides
...Low HDL cholesterol 
...increased blood sugar levels which could be a frank diabetes or just insulin resistance

You must consult a diabetologist and get yourself thoroughly investigated.
Your symptoms of fatigue and increased urination clearly suggest that you  have developed 
frank diabetes.
If there is only just fasting hyperglycemia or impaired fasting sugar,then treatment would be change in lifestyle like 
Dietary restrictions
Shedding of weight 
But if there is frank diabetes,then you would need proper anti diabetic medications along with change in life style.
I hope it helps.
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor